# SDR SWAA2016110409368

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 46,158 hours, 26,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 001390
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE AFT FLAP DELAMINATED LOWER AFT CORNER APPROX 9X8 INCHES.  R&R AFT FLAP ASSEMBLY IAW AMM.
